RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1258–1264 (Mi de10455)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral Equations

A System of Volterra Convolution Equations of the First Kind on a Finite Interval

A. F. Voronin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (773 kB)

English version:
Differential Equations, 2001, 37:9, 1324–1330

Bibliographic databases:

UDC: 517.968.22
Received: 07.12.2000

Citation: A. F. Voronin, “A System of Volterra Convolution Equations of the First Kind on a Finite Interval”, Differ. Uravn., 37:9 (2001), 1258–1264; Differ. Equ., 37:9 (2001), 1324–1330

Citation in format AMSBIB
\Bibitem{Vor01}
\by A.~F.~Voronin
\paper A System of Volterra Convolution Equations of the First Kind on a Finite Interval
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1258--1264
\mathnet{http://mi.mathnet.ru/de10455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944918}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1324--1330
\crossref{https://doi.org/10.1023/A:1012586132112}


Linking options:
  • http://mi.mathnet.ru/eng/de10455
  • http://mi.mathnet.ru/eng/de/v37/i9/p1258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Voronin, “Vosstanovlenie resheniya uravneniya Volterra 1-go roda v svertkakh na polupryamoi po nepolnym dannym”, Sib. elektron. matem. izv., 9 (2012), 464–471  mathnet
    2. A. F. Voronin, “Reconstruction of the convolution operator from the right-hand side on the real half-axis”, J. Appl. Industr. Math., 8:3 (2014), 428–435  mathnet  crossref  mathscinet
  • Number of views:
    This page:32
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019